# SDR ASAA0080414

- Difficulty date: July 4, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53473
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - DURING MAINTENANCE CHECK, THE EMERGENCY LIGHTS IN THE AFT CATWALK AREA, THE AFT CABIN ENTRY DOOR EMERGENCY EXIT IDENTIFER, THE L2 DOOR EMERGENCY EXIT IDENTIFER, AND THE EMERGENCY FLOOR TRACK LIGHTS IN THE AFT CABIN WERE FOUND INOPERATIVE.  REPLACED THE BATTERIES IN THE POWR SUPPLY AND OPERATED NORMALLY.  (M)
